CONTENTS: SANKHYA Series A, Volume 61, Part 1, February 1999




Title: Stable probability measures on p-adic lie groups
Author(s): C.R.E. Raja
Series: A
Volume: 61
Part: 1
Page No.: 1--11
Year: 1999
AMS Subject Classification: 60B15, 60E07, 22E35
Paper in PDF  | Summary of Paper

Title: Stability and functional limit theorems for random degenerate diffusions
Author(s): Gopal K. Basak, Arnab Bisi, Mrinal K. Ghosh
Series: A
Volume: 61
Part: 1
Page No.: 12--35
Year: 1999
AMS Subject Classification: 60F17, 60J60
Paper in PDF  | Summary of Paper

Title: On certain problems involving order statistics - a unified approach through order statistics property of point processes
Author(s): Wen-Jang Huang , Jyh-cherng Su
Series: A
Volume: 61
Part: 1
Page No.: 36--49
Year: 1999
AMS Subject Classification: 60E05, 62G30
Paper in PDF  | Summary of Paper

Title: Almost sure limit sets of sequences of maxima and moving maxima
Author(s): H.V. Hebbar , N.Vadiraja
Series: A
Volume: 61
Part: 1
Page No.: 50--61
Year: 1999
AMS Subject Classification: 60F15, 60G17
Paper in PDF  | Summary of Paper

Title: Extensions of consistency results related to the stochastic order
Author(s): J.A. Cuesta-Albertos and C. Matran
Series: A
Volume: 61
Part: 1
Page No.: 62--71
Year: 1999
AMS Subject Classification: 60F15, 62F12
Paper in PDF  | Summary of Paper

Title: Some new examples of pairwise independent random variables
Author(s): Andrzej Klopotowski, James B. Robertson
Series: A
Volume: 61
Part: 1
Page No.: 72--88
Year: 1999
AMS Subject Classification: 60A05, 60G10,47A35,
Paper in PDF  | Summary of Paper

Title: Paley-type inequalities related to the central limit theorem for markov chains
Author(s): C.D. Fuh
Series: A
Volume: 61
Part: 1
Page No.: 89--100
Year: 1999
AMS Subject Classification: 60F05, 60G50
Paper in PDF  | Summary of Paper

Title: Unbiased estimators of a lattice mixing distribution and the characteristic function of a general mixing distribution
Author(s): Cun-hui Zhang
Series: A
Volume: 61
Part: 1
Page No.: 101--112
Year: 1999
AMS Subject Classification: 62G05, 62G20
Paper in PDF  | Summary of Paper

Title: Parametrization invariance with respect to second order admissibility under general loss function
Author(s): Yoshiji Takagi
Series: A
Volume: 61
Part: 1
Page No.: 113--119
Year: 1999
AMS Subject Classification: 62A05, 62C15, 62F12
Paper in PDF  | Summary of Paper

Title: Estimating direction of arrival of signals: some asymptotic results} &ldots& r{it Debasis Kundu
Author(s): Debasis Kundu
Series: A
Volume: 61
Part: 1
Page No.: 120--138
Year: 1999
AMS Subject Classification: 62F12, 62H12
Paper in PDF  | Summary of Paper

Title: Selecting the t best cells of a ultinomial distribution
Author(s): Mausumi Bose, Subir Kumar Bhandari
Series: A
Volume: 61
Part: 1
Page No.: 139--147
Year: 1999
AMS Subject Classification: 62F07
Paper in PDF  | Summary of Paper

Title: A characterization of the uniform distribution via moments of n-fold convolution modulo one
Author(s): Yunshyong Chow and Su-Yun Huang
Series: A
Volume: 61
Part: 1
Page No.: 148--151
Year: 1999
AMS Subject Classification: 62E15, 60E10
Paper in PDF  | Summary of Paper

Title: Review of Theory of Point Estimation (1998) by E.L. Lehmann and George Casella
Author(s): Arup Bose
Series: A
Volume: 61
Part: 1
Page No.: 148
Year: 1999
Paper in PDF